MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On may 17, 2023, senseonics was made aware of an incident where the user experienced a hyperglycemia event with no alert asserted by the system as the sensor was not connected to the transmitter at the time of event.
 
Additional Manufacturer Narrative
User reported a high glucose event that occurred on (b)(6) 2023, for which the user reported to have treated by taking insulin and did not need further medical treatment.The glucose trend data was reviewed, but the reported hyper event could not be confirmed as there was no sensor glucose (sg) readings and no blood glucose (bg) calibration entered at the time of event.The review indicated that the user did not receive a high glucose alert at the time of event because there were no sg values available due to the sensor not being connected to the transmitter from (b)(6) 2023 to (b)(6) 2023 10:57 am.The sensor disconnection issue was addressed as part of another complaint, (b)(4).The user has not been responsive to customer care and has not used the system since (b)(6) 2023.As a result, no further investigation could be performed.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key17131132
Report Number3009862700-2023-00133
Device Sequence Number7434246
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/10/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale